# SDR AALA202311065539

- Difficulty date: November 3, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 52,269 hours, 25,930 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DIRTY SOCK SMELL IN FLIGHT DECK AFTER TAKEOFF. DURATION OF FLIGHT. DOES NOT SMELL IN CABIN. SMELL INCREASED IN DESCENT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
